# SDR ASAA2025012355528

- Difficulty date: January 23, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 61,259 hours, 18,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17A LOWER EXIT SIGNAGE MISSING ACCORDING TO F/A. GROUNDED - YES. REPLACED COVER ON SEAT 17A LOWER EXIT SIGN, OPS CHECK GOOD.
